# SDR DALA2021052502892

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 50,442 hours, 25,738 cycles
- Engine: Cfmint CFM565A5
- Engine time: 61,124 hours, 29,017 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3157 -DIV- CREW EXPERIENCED ENG FADEC FAULT WITH ASSOCIATED FUEL CONTROL FAULT MESSAGE ON LEFT ENGINE. QRH STATES "AVOID RAPID THRUST CHANGES" OR ENGINE MAY RESPOND SLOWER THAN EXPECTED. OPERATIONAL DECISION TO DIVERT TO SLC. CORRECTIVE ACTION: REPLACED LEFT ENGINE EEC. (7606686)
